# SDR DALA2023060904689

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 56,531 hours, 39,836 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON L/H VERT STAB ON HOLES 5 FROM BOTTOM -MARKED-. C/W PRI 609501-14AD REV 0 AND 1 QC 5270. C/W PRI 609501-14AD REV 2 QC 5270. FINAL ERA 609501-14AD REV ORIGINAL MATCHES ALL STEPS OF PRI 609501-14AD REV 0, 1, AND 2 QC 5270. ASSOCIATED ER/A 14-609501 ADDED FOR AC 9541. (LP #2805577)
